MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect prolactin results on one male patient.The results provided were: initial=82.3 ng/ml /after calibration=32.1 ng/ml /midray prolactin=26.6 ng/ml.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing for architect prolactin reagent lot 40106ud01 and calibrator lot 38219ud01.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.The ticket trending review of at least 12 months complaint data for the likely cause list number does not identify any adverse or non-statistical trend.Accuracy testing was performed using a retained kit with panels, which mimic patient samples, and all specifications were met indicating that the lot is performing acceptably.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer¿s observation.There was no issue with reagent performance identified.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect prolactin reagent lot 40106ud01 and calibrator lot 38219ud01.Updated section d: suspect medical device information: d4: catalog number updated to 07k76-74 from 07k76-25; lot number updated to 40106ud01 from 40106ud00.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15463643
Report Number3005094123-2022-00201
Device Sequence Number12476470
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2023
Device Model Number7K76-25
Device Catalogue Number07K76-74
Device Lot Number40106UD01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/12/2022
Supplement Date Received by Manufacturer10/13/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-11, (B)(6).; ARC I1000SR MOD, 01L86-11, (B)(6).
Patient SexMale